# SDR ASMF201009009

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 25,918 hours, 15,617 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D02262
- Condition: Damaged
- Location: Te Flaps
- Part time: 10,712 hours, 5,405 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE L/E FLAPS TRANSIT LIGHT WAS SHOWN WHEN FLIGHT CREW SELECTED FLAPS 1 GRADE, SO THE FLIGHT CREW PERFORMED THE QRH 9.12 PROCEDURE LANDING WITH NO ADDITIONAL PROBLEMS. DURING MX, REVISIONS WERE DETECTED, THE FSEU AND FLIGHT CONTROLS MODULE DAMAGED, SO THEY WERE REPLACED IAW MM 27-51-01 AND MM 27-09-45; THE FIM PROCEDURE 27-81 TASK 803 WAS PERFORMED AND THE LIGHT WAS TURNED OFF AND L/E FLAP AND SLAT TEST IN PRIMARY MODE WAS PERFORMED IAW MM 27-81-00, ALL CORRECT.
